# SDR SIMA20160204003

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 32,329 hours, 27,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT IN COCKPIT INOPERATIVE.  R & R BULB IN OVERHEAD EMER LIGHT IN COCKPIT IAW AMM 33-50-05.  OPERATIONS CHECKED GOOD.
